# SDR SWAA2023090596820

- Difficulty date: September 3, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 47,940 hours, 31,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE EMERGENCY LIGHT IS OUT<[01] REPLACED THE L2 DOOR SLIDE EMERGENCY LIGHT; OP?S CHECKS IAW AMM 33-51-04
